Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Neuman, F.
1978.
Limit circle classification and boundedness of solutions.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 81,
Issue. 1-2,
p.
31.
Fulton, Charles T.
1980.
Singular eigenvalue problems with eigenvalue parameter contained in the boundary conditions.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 87,
Issue. 1-2,
p.
1.
Neuman, F.
1982.
Ordinary and Partial Differential Equations.
Vol. 964,
Issue. ,
p.
548.
Bartušek, Miroslav
and
Došlá, Zuzana
1997.
On the Limit‐Point /Limit‐Circle Problem for Nonlinear Third Order Differential Equations.
Mathematische Nachrichten,
Vol. 187,
Issue. 1,
p.
5.